# SDR CALA9700601

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KRUEGER FLAP ACTUATOR ATTACH BRACKET LOWER OUTBOARD CORNER HAS CRACK .75 INCH.  REMOVED DAMAGED BRACKET, FABRICATED AND INSTALLED REPLACEMENT IN ACCORDANCE WITH SRM 51-20-1 AND 51-30-2.
